# SDR CALA2025042504251

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 92,632 hours, 13,000 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT...90KTS BTMS BELOW 3.2 ALL R ENG BLEED FAIL TO OFF ON TAKE OFF ROLL HI ENERGY STOP INSPECTION C/OUT IAW AMM 05-51-14-212-036-001 R144 NO DAMAGE FOUND. REJECT T/OFF INSPECTION C/OUT IAW AMM 05-51-14-212-041-001 R144 ACCOMPLISHED, NO DAMAGE FOUND.
